# SDR AMTA200600131

- Difficulty date: February 8, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Aircraft serial: 28246
- Engine: Ge CFM56*
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GPS INOPERATIVE.  PERFORMED A/T OF LT GPS.  NO PROBLEMS FOUND.  OPN NRML.  (K)
